# SDR CALA9700664

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED BELOW CENTER PIT DOOR AT STA 1681-1701, L48L TO L48R. THE CORRODED AREA OF SKIN WAS CUT OUT IAW SRM 53-20-00. SKIN FILLER, DOUBLER, TRIPLER, AND FINGER DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-20-00, FIGURE 6, 51-31-01, AND 51-21-01.
